ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the incoming water waves against a vertical cliff

Chakrabarti, A and Sahoo, T (1997) On the incoming water waves against a vertical cliff. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 107 (1). 89-93 .

On_the_incoming_water_waves.pdf - Published Version

Download (205kB)
Official URL: http://www.springerlink.com/content/p8617255420270...


The problems of obliquely incident surface water waves against a vertical cliff have been handled in both the cases of water of infinite as well as finite depth by straightforward uses of appropriate Havelock-type expansion theorems. The logarithmic singularity along the shore-line has been incorporated in a direct manner, by suitably representing the Dirac's delta function.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Water wave;logarithmic singularity;Dirac's delta function.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms V Mangala
Date Deposited: 30 Jun 2011 14:26
Last Modified: 30 Jun 2011 14:26
URI: http://eprints.iisc.ac.in/id/eprint/38335

Actions (login required)

View Item View Item